# SDR IPXA2016030300300

- Difficulty date: February 24, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 29,949 hours, 20,744 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 146N569326
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, AFT CARGO BS 1720, RT OVERHEAD SUPPORT BRACKET CORRODED NEXT TO RT DRAIN LINE R & R CORRODED NUTPLATE ASSY IAW SRM 51-40-02.
